MathSciNet Relay Station
MathSciNet bibliographic data
MR194866 (33 #3072) 47.85
Edelstein, M. A remark on a theorem of M. A. Krasnoselski. Amer. Math. Monthly 73 1966 509–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement